# SDR TWAA9614004

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 808
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION AT STR 29R, STA 808.  REPAIRED PER SRM 51-04, PAGE 525 AND TWA STANDARD PRACTICES. AIRCRAFT TOTAL TIME:  26,489 HOURS; 13,301 CYCLES.  (X)
